# SDR UALA2012072303992

- Difficulty date: July 21, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,163 hours, 13,898 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Condition: Failed
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE SWITCH FAULTED.  REPLACED LOW OIL PRESSURE SWITCH RAN APU. APU AUTO SHUTDOWN AFTER 90 SEC.
